MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE M 0

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE M 0
Model Number 01.25.012
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 august 2020.Lot 177197: (b)(4) items manufactured and released on 01-feb-2018.Expiration date: 2023-01-24.No anomalies found related to the problem.To date, 128 items of the same lot have been already sold without any other similar reported event.Additional item involved in the event, batch review performed on 04 august 2020.Ball heads: bipolar head 25060.2850 bipolar head ø28x50 (k091967) lot.167637.Lot 167637: (b)(4) items manufactured and released on 08-mar-2017.Expiration date: 2022-02-13.No anomalies found related to the problem.To date, 10 items of the same lot have been already sold without any other similar reported event.No manufacturing issue has been detected analyzing the documents received from the manufacturer.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the ball head from bipolar head.The cause of the dislocation is unknown, it happened 2 years and 2 months after primary.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE M 0
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10459904
Report Number3005180920-2020-00548
Device Sequence Number2199257
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2023
Device Model Number01.25.012
Device Catalogue Number01.25.012
Device Lot Number177197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;